# SDR CA051125009

- Difficulty date: November 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,566 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30256
- Condition: Cracked
- Location: Wheel
- Component: Wheel, Cessna
- Component part number: C1630030101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WHEEL IS THE OLDER THREE-PIECE TYPE. SEVERAL CRACKS WERE FOUND IN THE ALUMINUM CASTING AT THE FLANGE RETAINING BOLT HOLES, WITH SOME HOLES HAVING CRACKS THROUGH TO THE OUTER CIRCUMFERENCE OF THE HUB AS WELL AS ALONG THE SPOKE. ALL CRACKS WERE APPROXIMATELY ALIGNED WITH THE BOLT AXIS.
